# SDR MWEA060139

- Difficulty date: July 5, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 52,109 hours, 44,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 5936070501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG ENTIRE LENGTH OF AFT CARGO DOOR THRESHOLD, PLATE SUPPORT STRUCTURE.  FABRICATED AND INSTALLED SHEAR FASTENER.
